# SDR SWAA2023042630408

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 37,825 hours, 23,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H SERVICE DOOR EMER EXTERIOR LIGHT INOP<[01] REMOVED AND REPLACED AFT SERVICE DOOR EXTERIOR EMER LIGHT BULB PER AMM 33-51-04. OPS TEST GOOD.
